Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some Helly theorems for monotone functions

Authors: H. D. Brunk, G. M. Ewing and W. R. Utz
Journal: Proc. Amer. Math. Soc. 7 (1956), 776-783
MSC: Primary 26.0X
MathSciNet review: 0082534
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Monotone Funktionen, Stieltjessche Integrale und harmonische Analyse, Math. Ann. vol. 108 (1933) pp. 378-410. MR 1512856
  • [2] H. Cramér, Mathematical methods of statistics, Princeton, Princeton University Press, 1946. MR 0016588 (8:39f)
  • [3] E. Helly, Über lineare funktional Operationen, Sitzungsberichte der Mathematisch-Naturwissenschaftlichen Klasse der Kaiserlichen Akademie der Wissenschaften vol. 121 (1912) pp. 265-297.
  • [4] E. W. Hobson, The theory of functions of a real variable and the theory of Fourier's series, 2d ed., Cambridge, Cambridge University Press, 1921.
  • [5] J. A. Shohat and J. D. Tamarkin, The problem of moments, Mathematical Surveys no. 14, New York, 1943. MR 0008438 (5:5c)
  • [6] D. V. Widder, The Laplace transform, Princeton University Press, 1941. MR 0005923 (3:232d)
  • [7] W. H. Young, On multiple integrals, Proc. Roy. Soc. London Ser. A vol. 93 (1916) pp. 28-41.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.0X

Retrieve articles in all journals with MSC: 26.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society